MathSciNet Relay Station
MathSciNet bibliographic data
MR1795633 (2001k:42037) 42C15 (46E30 47B38)
Bownik, Marcin The structure of shift-invariant subspaces of $L\sp 2({\bf R}\sp n)$. J. Funct. Anal. 177 (2000), no. 2, 282–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement